Clinically proven to provide fast, effective, non-drowsy 24-hour relief of your children's allergy symptoms. Claritin Kids Syrup is available in a great tasting grape flavour. Claritin Kids is a loratadine oral solution standardized to USP 1mg/mL. Claritin can be taken any time of the day.
- Claritin Kids Syrup offers fast, all day non-drowsy seasonal allergy symptom relief.
- 24 hour allergy symptom relief from itchy, watery, red, burning eyes, sneezing, runny nose, itchy nose and allergic skin conditions such as skin itch and hives.
- Dye-free, alcohol-free and lactose-free.
- Great tasting grape flavour.
- Claritin Kids Syrup is indicated for kids 2 years and older
Adults and children 10 years of age and older (weight > 30 kg): 10 mL once daily. Children 2 - 9 years of age (weight ≤ 30 kg): 5 mL once daily. Adults and children (over 12 years of age) can take this medication for up to 6 months. Do not give Claritin Kids to children between 2 and 12 years of age for longer than 14 days, unless recommended by your doctor.Ingredients:
Caution: Before you use Claritin Kids talk to your doctor or pharmacist if you: Plan to become pregnant, have kidney disease, have liver disease as you may require a dose adjustment. Stop taking Claritin Kids 48 hours prior to any skin testing procedures. To be sure this product is right for you, always read and follow the label. Claritin is Doctor and Pharmacist recommended.
Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist.
Please read the label, warnings and inserts provided by the
manufacturer and consult your healthcare professional when purchasing
medications or natural health products to be sure the product is right